I am taking MTX to help me lower my steroids. I started in July 2015, had to come off after about three doses as liver readings were up. I restarted and after a few weeks I was feeling much better and was able to hoover upstairs, which is a thing I hadn't been able to do since before pmr. Then just before Christmas I got a chest infection, I had to come off MTX again for 3 weeks. I stayed on 14.5 mg pred. After a week things started hurting again and I started stiffening up. this has continued and I'm not sure if I am breathless, which I know can be a side effect of MTX. I seem to get so very weak at times and it is such an effort to get upstairs I have to sit and rest when I get there. I think I am breathless but know I can make myself feel like that. When I am occupied at times I don't have time to give it a thought and don't notice, so would I always seem breathless if it was the MTX? I don't want to have to come off it if it might work as an alternative might be worse for side effects. Maybe it wasn't working at all and it was just the steroids, but now I am below the level I can cope with. I am down to 13.5. I see my rheumatologist next week and don't want to say MTX isn't working if it is or might.
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.